Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Blood in the stool, pain in the abdomen. History of anal fissures. Suggestions?

I woke up this morning with a very sharp pain in my left abdomen region, it s been going on for a few days now. This time I woke up and had a stool with blood in it. I have had fissures before, but never the pain associated with the bowel movement . The blood was brighter than usual and actually mixed in the stool rather than being on top of it. The pain is still there.
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

Pain in the abdomen could be due to many causes like colitis, UTI, Renal stone, or could be non specific .

You can take anti spasmodics and see if your symptoms could be relived or no.

If the symptoms doesn't improve you can consult doctor for detailed evaluation.

As blood per rectum is bright red it could be due to piles only.

Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor